ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS.

P. D. Verma*, N. C. Sacheti

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

In the present investigation, the boundary conditions adopted by Beavers and Joseph for plain porous boundaries have been applied to study the steady two-dimensional flow of incompressible power law fluids. The fractional increase in mass flow rates through the channel/tube with permeable walls over what it would be, if the walls were impermeable, have been shown graphically in both the cases and compared with the Newtonian fluid.

Original languageEnglish
Title of host publicationZ Angew Math Mech
Pages475-478
Number of pages4
Volume55
Edition9
Publication statusPublished - Sep 1975

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS.'. Together they form a unique fingerprint.

Cite this